# SDR FDEA201804020829

- Difficulty date: April 2, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 77,041 hours, 28,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 231 FRAME IS PUNCTURED.  CUT OUT DAMAGED SECTION OF THE FRAME IAW  SRM 53-00-07-2R, REP 7.   REPAIRED IAW SRM 53-00-07-2R, REP 7, FIG 202.
